# SDR PCAA9700642

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 3350 · Emergency Lighting
- Part: Diode Block
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CENTER EMERGENCY FLOOR PROXIMITY LIGHTING SYSTEM LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT DIODE BLOCK.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  ACTT: 18,385:42 HOURS.  ACTC:  21,191.  (X)
